Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 8, Pages 401-421

On principal eigenvalues for periodic parabolic Steklov problems

1Facultad de Matemática, Astronomía y Física and CIEM - Conicet Universidad Nacional de Córdoba, Ciudad Universitaria, Córdoba 5000, Argentina
2Departement de Mathematique, Université Libre de Bruxelles, Campus Plaine 214, Bruxelles 1050, Belgium
3IAM-Conicet and Universidad de Buenos Aires Saavedra 15, 3er Piso, Buenos Aires 1083, Argentina

Received 1 March 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Godoy, E. Lami Dozo, and S. Paczka, “On principal eigenvalues for periodic parabolic Steklov problems,” Abstract and Applied Analysis, vol. 7, no. 8, pp. 401-421, 2002.